# SDR IPXA2016051103253

- Difficulty date: May 6, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 26,745 hours, 17,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141N991037
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-14, FWD ACCESSORY COMPARTMENT, ABOVE NLG, FWD ANGLE AT BL0 CRACKED.  R & R ANGLE.
